# SDR AALA201505279008

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 48,349 hours, 17,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C1248
- Condition: Delaminated
- Location: L2 Door
- Part time: 15,398 hours, 5,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMER DELAMINATED.  REPLACED THE L2 DOOR ESCAPE SLIDE.
